Alert archive / Arkansas / Tornado Warnings in 2009

Tornado Warning 38, NWS Tulsa, OK

October 8, 2009Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this tornado warning at Oct 8, 2009, 8:33 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 8, 2009, 8:33 PM CDT (01:33 UTC)
Expired
Oct 8, 2009, 9:00 PM CDT
In force
27 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Carroll County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 121 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 8, 4:41 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -367 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-367 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KTSA 090133
TORTSA
ARC015-087-090200-
/O.NEW.KTSA.TO.W.0038.091009T0133Z-091009T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT THU OCT 8 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 900 PM CDT

* AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THE 
  LINE WAS LOCATED ALONG A LINE 4 MILES EAST OF OAK GROVE TO 3 MILES 
  NORTHEAST OF MARBLE TO 3 MILES WEST OF AURORA...MOVING EAST AT 50  
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...AURORA...
  WITTER...OSAGE...KINGSTON...CARROLLTON AND ALPENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

&&

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3592 9348 3592 9393
      3618 9366 3650 9353 3650 9330 3613 9328
TIME...MOT...LOC 0132Z 270DEG 43KT 3645 9335 3618 9353
          3599 9372

$$
2 follow-up statements
000 
WWUS54 KTSA 090149
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT THU OCT 8 2009

ARC015-087-090200-
/O.CON.KTSA.TO.W.0038.000000T0000Z-091009T0200Z/
CARROLL AR-MADISON AR-
849 PM CDT THU OCT 8 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHERN
MADISON AND EASTERN CARROLL COUNTIES...

AT 849 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALPENA TO DRYFORK TO
JAPTON...MOVING EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...OSAGE...
ALPENA...WITTER...KINGSTON...DELMAR AND WEATHERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

&&

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3592 9348 3592 9393
      3616 9364 3650 9330 3613 9328
TIME...MOT...LOC 0149Z 270DEG 43KT 3628 9330 3613 9350
          3594 9375

$$
000 
WWUS54 KTSA 090201
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT THU OCT 8 2009

ARC015-087-090211-
/O.EXP.KTSA.TO.W.0038.000000T0000Z-091009T0200Z/
CARROLL AR-MADISON AR-
901 PM CDT THU OCT 8 2009

...THE TORNADO WARNING FOR NORTHERN MADISON AND EASTERN CARROLL
COUNTIES EXPIRED AT 900 PM CDT...

THE THUNDERSTORMS HAVE WEAKENED AND MOVED OUT OF THE WARNED 
AREA...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3592 9348 3592 9393
      3616 9364 3650 9330 3613 9328
TIME...MOT...LOC 0149Z 270DEG 43KT 3628 9329 3613 9349
          3594 9375

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Oct 8, 6:32 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Oct 8, 6:32 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT THU OCT 8 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... A WARM FRONT IS CURRENTLY DRAPED SW TO NE
ACROSS THE REGION CREATING VERY ACTIVE WEATHER. THUNDERSTORMS WITH HEAVY
RAINFALL WILL PERSIST ALONG AND NORTH OF THE FRONT... AFFECTING
KTUL/KRVS IN OKLAHOMA AND KXNA/KFYV IN NW ARKANSAS. IFR TO VLIFR
CONDITIONS WILL PERSIST AT THOSE SITES. THESE CONDITIONS WILL ALSO
BE POSSIBLE AT KMLC AND KFSM LATER TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 258 PM CDT THU OCT 8 2009/

DISCUSSION...
WET PATTERN TO CONTINUE FOR THE 18-24 HOURS AS A LARGE RAIN SHIELD
CURRENTLY ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR HAS NOW
BEGUN TO ADVANCE SOUTH AND EAST. SFC LOW CURRENTLY OVER SOUTH
CENTRAL OKLAHOMA...WITH ATTENDANT WARM FRONT CONTINUING TO LIFT
NORTHEAST. MOST OF SOUTHEAST OK IN WARM SECTOR AS AFTERNOON
TEMPERATURES IN SOME LOCATIONS HAVE WARMED INTO THE MID 80S ALONG
WITH LOWER 70 DEWPOINTS. THAT SAID...HEAVY RAINFALL...FLASH FLOODING
AND SEVERE WEATHER INCLUDING A LIMITED TORNADO THREAT WILL PREVAIL
INTO THE EVENING. RAIN CHANCES WILL LESSEN FROM NW TO SE AFTER 06Z
AS THE COLD FRONT MOVES INTO NE OK. WILL BEGIN TO TAPER POPS
ACCORDINGLY AT THAT TIME. MOST ACTIVITY WILL BE EAST AND SOUTHEAST
OF THE REGION AFTER 18Z...WHEN COOLER AND DRIER AIR WILL FILTER OVER
THE AREA. REINFORCING SHOT OF COLDER AIR TO MOVE IN SATURDAY
AFTERNOON...WHICH WILL RESULT IN SOME VERY COOL CONDITIONS. WILL
KEEP OVERNIGHT LOWS INTO SUNDAY MORNING ABOVE FREEZING...BUT LATER
SHIFTS WILL NEED TO MONITOR MODEL TRENDS SHOULD THE GUIDANCE SUGGEST
COLDER READINGS THAN WHAT IS CURRENTLY FORECAST. FOR NEXT
WEEK...HAVE OPTED TO RAISE MINIMUMS AND MAXIMUMS FOR SEVERAL PERIODS
AS THE LATEST MOS CONTINUES TO TREND WARMER. WILL USE A BLEND OF THE
MEX AND ECMWF IN THOSE PERIODS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 1 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 1 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Oct 8, 5:18 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT THU OCT 8 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT THU OCT 8 2009

...SIGNIFICANT FLOOD THREAT TONIGHT ALONG WITH POTENTIAL FOR SEVERE
THUNDERSTORMS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
        RISK...LIMITED.
        AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT EXTENDS FROM BENTONVILLE ARKANSAS TO HENRYETTA
OKLAHOMA LATE THIS AFTERNOON. MOST OF THE RAIN AND THUNDERSTORMS
THUS FAR HAVE BEEN ALONG AND NORTH OF THE COLD FRONT BUT
THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR JUST AHEAD OF THE
COLD FRONT OVER THE NEXT FEW HOURS. THESE STORMS ARE LIKELY TO BE
SEVERE WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES ALL
POSSIBLE. SOME OF THE STORMS NORTH OF THE FRONT WILL ALSO POSE A
MARGINAL SEVERE HAIL THREAT THROUGH THIS EVENING.

RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE ALREADY OCCURRED TO THE
NORTHWEST OF INTERTSTATE 44. THIS HEAVY RAINFALL AXIS IS BEGINNING
TO SHIFT SOUTHEAST AND WILL RESULT IN 2 TO 4 INCHES OF ADDITIONAL
RAIN IN MOST PLACES SOUTHEAST OF INTERSTATE 44...WITH ISOLATED
TOTALS OVER 6 INCHES POSSIBLE. WIDESPREAD FLASH FLOODING AND RIVER
FLOODING IS EXPECTED TO DEVELOP AS A RESULT OF THIS RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT IS EXPECTED TO SHIFT SOUTHEAST OF THE REGION AROUND
MID MORNING FRIDAY...ENDING THE SEVERE WEATHER AND FLASH FLOODING
THREAT. RIVER AND AREAL FLOODING HOWEVER COULD CONTINUE ON FRIDAY
DUE TO THE PREVIOUS HEAVY RAINFALL.

A SECONDARY COLD FRONT WILL MOVE ACROSS THE AREA LATE SATURDAY
AFTERNOON AND EVENING ACCOMPANIED BY A PERIOD OF GUSTY NORTH
WINDS. COOL WEATHER IS EXPECTED TO CONTINUE INTO EARLY NEXT WEEK
AS HIGH PRESSURE MOVES INTO THE AREA WITH THE NEXT THREAT OF
STORMS ABOUT MIDWEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SHOULD THE FORECAST RAINFALL BE REALIZED...RIVER FLOODING
WILL LIKELY REMAIN AN ISSUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 8, 6:13 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     FLASH FLOOD      CENTRAILIA              36.80N 95.33W
10/08/2009                   CRAIG              OK   PUBLIC

            MEASURED 5 INCHES OF RAINFALL. NUMEROUS RURAL ROADS
            FLOODED AROUND CENTRALIA. TRAVEL DISCOURAGED.

&&

JDS
Local storm report, Oct 8, 6:13 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     FLASH FLOOD      CENTRALIA              36.80N 95.33W
10/08/2009                   CRAIG              OK   PUBLIC

            MEASURED 5 INCHES OF RAINFALL. NUMEROUS RURAL ROADS
            FLOODED AROUND CENTRALIA. TRAVEL DISCOURAGED.

&&

JDS
Special weather statement, Oct 8, 6:51 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
651 PM CDT THU OCT 8 2009

ARZ001-010-OKZ063-068-069-090030-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
651 PM CDT THU OCT 8 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN WASHINGTON AND BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 651 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHEAST OF JAY TO 5 MILES SOUTHEAST OF
OAKS TO 3 MILES WEST OF TAHLEQUAH...MOVING NORTHEAST AT 50 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3650 9461 3650 9390 3636 9392 3592 9444
      3582 9513 3582 9519 3609 9491 3641 9490
      3652 9461
TIME...MOT...LOC 2351Z 245DEG 61KT 3646 9474 3614 9476
          3592 9500
Local storm report, Oct 8, 7:22 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HEAVY RAIN       OKMULGEE                35.62N 95.96W
10/08/2009  M2.00 INCH       OKMULGEE           OK   MESONET

            2.00 INCHES OF RAIN MEASURED IN ONE HOUR ENDING AT 710
            PM.

&&

NMM
Local storm report, Oct 8, 7:41 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       PORTER                  35.87N 95.52W
10/08/2009  M1.94 INCH       WAGONER            OK   MESONET

            1.94 INCHES OF RAINFALL MEASURED IN ONE HOUR ENDING AT
            715 PM.

&&

NMM
Local storm report, Oct 8, 8:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HEAVY RAIN       WESTVILLE               35.99N 94.57W
10/08/2009  M1.90 INCH       ADAIR              OK   MESONET

            1.90 INCHES OF RAIN FELL IN ONE HOUR ENDING AT 810 PM.

&&

NMM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:21 PM CDTTornado WarningTSABenton, Washington39 min
Oct 8, 7:52 PM CDTTornado WarningTSABenton, Carroll, Madison, Washington38 min
Oct 8, 8:47 PM CDTFlash Flood WarningTSACarroll, Madison14 hr
Oct 8, 9:08 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian13 hr
Oct 8, 10:20 PM CDTSpecial Weather StatementTSACrawford, Franklin40 min
Oct 9, 12:31 AM CDTFlash Flood WarningTSABenton, Washington10 hr
Oct 9, 9:10 AM CDTRiver Flood WarningTSACrawford, Sebastian29 hr
Oct 9, 10:20 AM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more6 hr
Oct 9, 3:56 PM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Madison, Washington27 hr

Nearby

Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.